# SDR 08FDEA00934

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5351063200000
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 577 BT IS DELAMINATED IN NUMEROUS PLACES.  REMOVED DAMAGED;  PREPED FOR BOND, LAYED UP, VAC BAGGED & CURED REPAIR IAW SRM 51-77-12 & 51-77-10.   RESTORED PROTECTIVE FINISH IAW SRM 51-75-10.
